# SDR AALA20030617

- Difficulty date: May 30, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT ORD, LEFT ENGINE AT STD POWER SETTING STARTED SURING BETWEEN 1.5 AND 1.6 EPR SEVERAL TIMES ABORTED TAKEOFF.  (M)
